# SDR FXGA201506091522

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACEMENT OF LANDING DOUBLER IAW SB 799.  TWO CRACKS WERE FOUND AT LT WS 214 LOWER ON THE INBD LANDING DOUBLER REQUIRE THE REMOVAL & REPLACEMENT OF THE DOUBLER.  NOTE SERVICE BULLETIN 799 ATTACHED TO THIS EO FOR SCOPE OF WORK & REPAIR DATA.  NOTE REPLACEMENT DOUBLER IS IN SSID & PSE AREA BUT WILL NOT CHANGE ANY PARAMETERS DUE TO IT BEING A DIRECT REPLACEMENT.
